# SDR ASOA201000320

- Difficulty date: February 15, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8762111 OPERATION 46/ CREW ESCAPE HATCH REQUIRES PAINT & SILKSCREENS.   PAINTED CREW ESCAPE HATCH IAW SRM 51-25-01.  APPLIED NEW SILKSCREENS ON HATCH IAW MM 11-10-03-400-801.
